# SDR AALA20120128TUL01

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LOOSE FASTENERS FOUND ON THE VERTICAL FLANGE OF THE DIAGONAL BRACE FITTING.  ACCOMPLISHED INTERIM REPAIR TO LEFT PYLON VERTICAL FLANGE DIAGONAL BRACE FITTING PER EA B757-54-015408.
